# SDR DALA2015120207397

- Difficulty date: December 1, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD KEELBEAM HINGE FITTING ON RETRACTION ACTUATOR LEVEL ON RT MLG  L=1.235", REPLACED FORWARD KEELBEAM HINGE FITTING ON RETRACTION ACTUATOR LEVEL ON RT MLG IAW SRM 51-72-11 AND DWG D53370600.
